# SDR UALA2011102005682

- Difficulty date: October 19, 2011
- Submitted: November 10, 2011
- Operation: Air carrier
- Aircraft: N795UA
- Make and model: Boeing 777222
- Aircraft serial: 26927
- Aircraft time: 62,111 hours, 8,978 cycles
- Engine: Pwa PW40903
- System (JASC): 3000 · Ice/Rain Protection System
- Part: Anti-Ice Valve
- Part number: S218W1015
- Part serial: 80
- Condition: Failed
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DIVERTED DUE ENGINE ANTI-ICE FAILURE.  REPLACED ANTI ICE VALVE CONTROLLER & THE ANTI-ICE VALVE PER AMM. ACCOMPLISHED ENGINE RUN IAW MM 30-21-00-730-806-003, TEST PASSED, MESSAGE CLEARED.
